| Model Number |
INC-11597-132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The subject device not returned.
Event or Problem Description
It was reported that during the procedure, the subject aspiration catheter distal tip was broken.The physician used a snare device to remove the broken part of the catheter from the patient¿s anatomy.Another aspiration catheter to was used to complete the procedure successfully.There were no clinical consequences to the patient reported as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Although the device history record (dhr) could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The device was not returned.Therefore, visual and functional testing was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was not returned and therefore the as reported cannot be confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to this event.